so i started taking the pill 7 months ago and my periods have been light and only lasting 3-4 days. but this month a missed my first 2 pills at the start of my pill pack (got my refill late) i start my pills on Tuesdays so i missed Tuesday oct 14th and weds. i took 2 pills until i was caught up. now my period started on Thursday november 6th it was normal to start now 4 days in its still heavy and last night i past a very large clot like the size of my pad i have also been cramping more which never happens past the 1st day. also i had sex the Tuesday i didn't take my pill. i have been keeping very close track of my periods since i started the pills so i am very paranoid when it changes. any help is appreciated thank you
If you girls want your pills to work right, you have to make sure you have the next pack before you finish the one you're on. You got your period because you missed pills. Our bodies are programmed to bleed when the hormone level drops. One thing for absolutely sure, you're not pregnant. Those aren't clots they are pieces of the lining in your uterus. Just keep taking your pills as scheduled. It will straighten out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started birth control 3 weeks ago and now I am on the break week, my period is heavier than usual?
Posted 27 May 2014 • 1 answer
Posted 10 Oct 2014 • 1 answer
Hi. I'm worried that citalopram is causing me to have heavier periods. Has this happened to any one?
Posted 29 Mar 2015 • 1 answer
Posted 8 Apr 2015 • 1 answer
Posted 7 Jul 2016 • 0 answers